Colon Cancer Home > Eloxatin Overdose

Treatment for an Eloxatin Overdose

There is no specific antidote for an Eloxatin overdose. Therefore, treatment for this type of overdose will mainly involve close monitoring and supportive care. Supportive care consists of treating any symptoms that occur as a result of the overdose. For example, people with dangerously low platelet counts may be given a platelet infusion.
 
It is important that you seek medical attention immediately if you believe that you or someone else may have received too much Eloxatin.
Written by/reviewed by:
Last reviewed by: Kristi Monson, PharmD;
Last updated/reviewed:
List of references (click here):
Other Articles in This eMedTV Presentation
Advertisement


Topics & Medications

Quicklinks

Related Channels

eMedTV Links
Copyright © 2006-2019 Clinaero, Inc.

eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.

This site complies with the HONcode standard for trustworthy health information:
verify here.